Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Random Operators and Stochastic Equations

Editor-in-Chief: Girko, Vyacheslav

Managing Editor: Molchanov, S.

Editorial Board Member: Accardi, L. / Albeverio, Sergio / Carmona, R. / Casati, G. / Christopeit, N. / Domanski, C. / Drygas, Hilmar / Gupta, A.K. / Ibragimov, I. / Kirsch, Werner / Klein, A. / Kondratyev, Yuri / Kurotschka, V. / Leonenko, N. / Loubaton, Philippe / Orsingher, E. / Pastur, L. / Rodrigues, Waldyr A. / Shiryaev, Albert / Turbin, A.F. / Veretennikov, Alexandre

4 Issues per year

CiteScore 2016: 0.37

SCImago Journal Rank (SJR) 2015: 0.398
Source Normalized Impact per Paper (SNIP) 2015: 0.949

Mathematical Citation Quotient (MCQ) 2015: 0.22

See all formats and pricing
In This Section
Volume 14, Issue 3 (Aug 2006)


Strongly dependent Gaussian scenarios for the Burgers turbulence problem with quadratic external potential

N. N. Leonenko
  • 1. Cardiff School of Mathematics, Cardiff University, Senghennydd Road, Cardiff CF24 4AG, United Kingdom
/ M. D. Ruiz-Medina
  • 2. Department of Statistics and Operations Research, University of Granada, Campus Fuente Nueva s/n, E-18071 Granada, Spain

We study the limiting distributions of a rescaling solution of the heat and Burgers equations, with quadratic external potential, in the case where the initial velocity potential is a strongly dependent Gaussian random field.

Key Words: Long-range dependence,; nonhomogeneous Burgers equation,; quadratic potential,; random initial conditions,; scaling laws,; spatiotemporal random fields.

About the article

Published in Print: 2006-08-01

Citation Information: Random Operators and Stochastic Equations rose, ISSN (Online) 1569-397x, ISSN (Print) 0926-6364, DOI: https://doi.org/10.1515/156939706778239828. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

V. V. Anh, N. N. Leonenko, and M. D. Ruiz-Medina
Stochastic Analysis and Applications, 2013, Volume 31, Number 3, Page 460

Comments (0)

Please log in or register to comment.
Log in